Parisian ruin of self-similar Gaussian risk processes

Dębicki, K, Hashorva, E and Ji, L (2015) Parisian ruin of self-similar Gaussian risk processes. Journal of Applied Probability, 52 (03). pp. 688-702. ISSN 0021-9002



Copyright, Publisher and Additional Information: © 2015, Applied Probability Trust. This is an author produced version of an article published in Journal of Applied Probability. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Parisian ruin time; Parisian ruin probability; self-similar Gaussian process; fractional Brownian motion; normal approximation; generalized Pickands' constant
  • Published (online): 30 March 2016
  • Published: September 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Jun 2019 14:42
Last Modified: 27 Jun 2019 21:33
Status: Published
Publisher: Cambridge University Press
Identification Number: